# SDR 39LA2013090300014

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 051
- Aircraft time: 56,601 hours, 62,720 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND, ACCOMPLISHED ALT GEAR EXTENSION, 3 GREEN LIGHTS.  CHECKED CONTINUITY BETWEEN PSEU AND GEAR SELECTOR HANDLE, NO DEFECTS NOTED.  FOUND TERMINAL SCREW ON GEAR INHIBIT SWITCH BACKED HALFWAY OUT. RESECURED TERMINAL ON INHIBIT SWITCH SYS OPS CHECKS GOOD IAW DASH 8, MM 32-30-00.
